MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RLN TMX 50CTMG/DL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were returned - product evaluation in-process.Note: manufacturer contacted customer in a follow-up call on 25-oct-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for lo and low blood glucose test results.The customer is concerned with test results from results obtained of lo, 28 and 84 mg/dl.The customer¿s expected fasting blood glucose test result range is 200-400 mg/dl.The customer had not been using the proper testing technique (using alcohol pads).The customer feels well and did not report any symptoms.Customer stated that she had called 911 on (b)(6) 2021 due to the results of lo and 28 mg/dl.Fire rescue had arrived prior to the paramedics and had the customer eat a blueberry muffin with juice.The customer's blood glucose test result when the paramedics arrived had been 296 mg/dl non-fasting.A comparison test was performed using the true metrix air meter and the result had been 84 mg/dl non-fasting.No diagnosis was provided and customer was not transported to the hospital.Customer also had gone to her doctor's office the same day and had obtained another meter/test strips.During the call, a back to back blood test was not performed by the customer.The product is not stored according to specification; customer stated she had left her purse with her test kit in a hot car the week before.The test strip lot manufacturer¿s expiration date is 06/30/2022 and open vial date was not disclosed.The customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of 30-nov-2021: h3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: meter and test strips were returned for evaluation.Defect found on returned strips: low,e2,e5.Reported defect not reproduced on returned meter.Root cause: rc-061: storage outside specifications.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key12759735
Report Number1000113657-2021-00702
Device Sequence Number3342912
Product Code NBW
UDI-Device Identifier00021292012236
UDI-Public(01)00021292012236
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2022
Device Model NumberSTRIP, RLN TMX 50CTMG/DL
Device Catalogue NumberREA4H01-01
Device Lot NumberZX4228S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2021
Is the Reporter a Health Professional? No
Distributor Facility Aware Date10/11/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown